English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51921/87065 (60%)
Visitors : 8474875      Online Users : 270
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20590


    Title: A Note on the Prediction Intervals for a Future Ordered Observation from a Pareto Distribution
    Authors: 吳忠武;Wu, Jong-wuu;Lu, Hai-lin;Chen, Chong-hong;Yang, Chien-hui
    Contributors: 淡江大學統計學系
    Keywords: best linear unbiased estimator;Monte Carlo simulation;Pareto distribution;prediction interval;right type II censored samples
    Date: 2004-04
    Issue Date: 2009-11-30 12:52:55 (UTC+8)
    Publisher: Springer
    Abstract: In the researching of products' reliability, the result of life testing is used as the basis for the evaluation and improvement of reliability. During life testing, however, the future observation in an ordered sample is often expected to be predicted so as to show how long a sample of units might run until all fail in life testing. Therefore, we propose five new pivotal quantities to obtain prediction intervals of future order statistics based on right type II censored samples from the Pareto distribution with known shape parameter, then compares the lengths of the prediction intervals when using the pivotal quantity of Ouyang and Wu (1994) based on best linear unbiased estimator (BLUE) of scale parameter, and these five pivotal quantities. An advantage of these five pivotal quantities is that these are easier to calculate than the pivotal quantity of Ouyang and Wu (1994) based on BLUE of scale parameter, since they need to compute the tables of coefficients of BLUE of scale parameter.
    Relation: Quality and Quantity 38(2), pp.217-233
    DOI: 10.1023/B:QUQU.0000019389.26979.53
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML64View/Open
    index.html0KbHTML19View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback